# SDR CALA2015042000301

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 54,900 hours, 18,645 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182A40011
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO MAKE A CUT TO LT HORIZONTAL STAB LOWER SURFACE TO FACILITATE REPAIR ON RIB & WEB AT LT STAB 111.10, STIFFENER 3 & WEB.  IAW NR 9738049 SRM 55-10-01 REPAIR 11, INSPECT REPAIR TABLE 204.  DETAIL VISUAL & LFEC, INITIAL THRESHOLD 56,000 FLIGHT CYCLES THEN REPEAT EVERY 9,000 FLIGHT CYCLES.
